Endometriosis and decapeptyl

This topic contains 1 reply, has 2 voices, and was last updated by   4 years, 4 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #946

    Hi I have endometriosis. I had a lap 9 months ago now, I then had 6 month injections of decapeptyl. I had all the side effects associated with this. I have now finished the treatment and have been off them for two months. However, I am still experiencing some hot flushes, pain in ovaries and deppression and mood swings. I am wondering has anyone else had a similiar experience withdrawing from this medication and when did their period return as I am still waiting?

    Fed up 🙁

    #1256

    Hi,

    I also had decapeptyl and my period returned about 2 months after injection was gone, I still had flushes for some time,

    Hope this helps

    S.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.